# SDR DALA2024102110264

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 COMPLETED VA 101324 SECTION II STEP12, REMOVED MATERIAL UP TO 0.043"(1.10MM) ON RH MLG RIB 6 FWD LUG BORE AND CORROSION WAS FOUND. CORRECTIVE ACTION: COMPLIED WITH NON-ROUTINE CARD 600-008. (0619696)
